MathSciNet Relay Station
MathSciNet bibliographic data
MR1749719 65N25
Boffi, D.; Duran, R. G.; Gastaldi, L. A remark on spurious eigenvalues in a square. Appl. Math. Lett. 12 (1999), no. 3, 107–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement